MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/E; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/E; FLAT PE LINER
Catalog Number 01.32.3244HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017, the medical affairs director performed a clinical evaluation and commented as follows: early infection in cementless tha, 1 month after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Batch reviews performed on 02 october 2017.Lot 168467: (b)(4) items manufactured and released on 07 march 2017.Expiration date: 2022-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size m 0, code 01.29.205, lot.171407 (k112115).(b)(4) items manufactured and released on 08 june 2017.Expiration date: 2022-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The patient was positive for morganella morganii.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
MPACT FLAT PE HC LINER Ø32/E
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6921438
Report Number3005180920-2017-00558
Device Sequence Number10939080
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2022
Device Catalogue Number01.32.3244HCT
Device Lot Number168467
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;